# SDR UALA2011070503331

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 60,161 hours, 8,560 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Condition: Separated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU LEAKING OIL ON GROUND.  FOUND CHIP DETECTOR ASSY ON LOWER GEARBOX SEPARATED FROM ADAPTER ASSY.  REPLACED CHIP DETECTOR ASSY.  RAN APU AND NO LEAKS NOTED.
